# SDR ASOA201100787

- Difficulty date: April 18, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 17,628 hours, 12,407 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Torn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR STRIP AT RT EXIT ROW IS TORN UP.  R & R EMERGENCY FLOOR PATH STRIP WITH RED ARROWS AT THE RT EMERGENCY ROW IAW AMM 33-51-01.
